MathSciNet Relay Station
MathSciNet bibliographic data
MR1658156 52A39 (52B12)
Grinberg, Eric; Zhang, Gaoyong Convolutions, transforms, and convex bodies. Proc. London Math. Soc. (3) 78 (1999), no. 1, 77–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement